# SDR AALA202212066075

- Difficulty date: December 5, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 45,669 hours, 16,768 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Intermittent
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1R SLIDE SHOWS INTERMITTENTLY ARMED ON FLIGHT ATTENDANT PANEL AND DOOR PAGE ON LOWER ECAM. MAINTENANCE REPLACED 1R DOOR HANDLE PROXIMITY SWITCH 4WN2 PER AMM 52-73-11.
